# SDR HNAA0000081

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 39,282 hours, 45,674 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 1577S8
- Condition: Overheated
- Location: Cockpit
- Part time: 36,288 hours, 42,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE COCKPIT. REPLACED THE SECONDARY INVERTER.
